Access Restriction

Author Hopcroft, J. E. ♦ Ullman, J. D.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1968
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract Four types of balloon automata (defined by one- or two-way input and deterministic or nondeterministic finite control) and closed classes of balloon automata were previously defined by the authors. A set of closed classes, one for each of the four types, is called a $\textit{family}$ if the classes use their infinite storage in the same way. The recursiveness and solvability of the emptiness problem for closed classes are investigated in the present paper. It is shown that in many cases the solvability of one of these questions for one closed class in a family implies that some other question are solvable for the closed classes of that family.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1968-04-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 15
Issue Number 2
Page Count 8
Starting Page 317
Ending Page 324

Open content in new tab

   Open content in new tab
Source: ACM Digital Library